MAUDE Adverse Event Report: MAQUET GMBH YUNO II MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH YUNO II MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 143302B0
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our mobile table 143302b0 - yuno 2 eu with autodrive.As it was stated, the table became stuck in a raised position during the procedure.The patient was safely transferred from the elevated table to a recovery bed without incident.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table as required during surgery, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6) hospital.E1 event site postal code: (b)(6).

Brand Name
YUNO II MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24924564
Report Number8010652-2026-0000036
Device Sequence Number10299676
Product Code FQO
UDI-Device Identifier04046768133013
UDI-Public(01)04046768133013(11)230816
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number143302B0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown